Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 19, 2011, 8:47 PM EDT for Tattnall County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 8:47 PM EDT (00:47 UTC)
- Expired
- Aug 19, 2011, 9:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, SC
County Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 114 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
575
WWUS82 KCHS 200047
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EDT FRI AUG 19 2011
GAZ099-114-115-200115-
CANDLER-EVANS-TATTNALL-
847 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS AND
CANDLER COUNTIES THROUGH 915 PM EDT...
AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR COLLINS...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELLVILLE...CLAXTON...COBBTOWN...COLLINS...GORDONIA ALTAMAHA STATE
PARK...HAGAN...MANASSAS AND REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3224 8188 3207 8193 3195 8219 3199 8222
3218 8219 3223 8222 3234 8224 3236 8225
TIME...MOT...LOC 0047Z 301DEG 12KT 3222 8214
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 19, 7:38 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 19, 7:38 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 738 PM EDT FRI AUG 19 2011 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL OVER THE REGION THROUGH THIS WEEKEND. A COLD FRONT WILL APPROACH FROM THE NORTHWEST MONDAY... THEN WILL STALL AND EVENTUALLY DISSIPATE OVER OR NEAR THE AREA THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SCATTERED THUNDERSTORMS SUPPORTED BY PERSISTENT OUTFLOW BOUNDARIES WILL CONTINUE TO PUSH TOWARD THE COAST THIS EVENING. AFTER SUNSET... DIURNAL STABILIZATION SHOULD PROMOTE A GRADUAL DISSIPATION TREND. UNTIL THEN...BOUNDARY INTERACTIONS/CELL MERGERS WILL SUPPORT A LOW-END THREAT FOR ISOLATED DAMAGING WIND GUSTS. TONIGHT...THE CWA WILL REMAIN UNDER A RATHER BAGGY AND LOW AMPLITUDE TROF ALOFT. GUIDANCE CONTINUES TO SUGGEST THAT SOME UPSTREAM CONVECTION...SUPPORTED BY VORTICITY MAXIMA EMBEDDED WITHIN THE PARENT TROUGH...COULD DEVELOP AND PUSH INTO INLAND/NORTHERN COUNTIES OVERNIGHT. FOR THAT REASON..MAINTAINED SLIGHT CHANCE POPS IN THESE AREAS FOR A FEW HOURS AFTER MIDNIGHT. ALSO...GIVEN RAINFALL THAT OCCURRED INLAND ADDED A MENTION OF PATCHY FOG THERE OVERNIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... SATURDAY...NOT YET SURE HOW THE EARLY MORNING SHORT WAVE MOVING THROUGH THE NW FLOW WILL RELATE TO CONDITIONS AT THE SURFACE AT THE START OF THE DAY. BUT FOR NOW HAVE KEPT A RAINFREE FORECAST IN THE MORNING...ALTHOUGH THERE CERTAINLY COULD BE SOME ISOLATED ACTIVITY IS AN ORGANIZED AREA OF CONVECTION IS ABLE TO FORM TO OUR NW OVERNIGHT TONIGHT. OTHERWISE...THE MAIN TRIGGER FOR CONVECTION IN THE AFTERNOON/EVENING WILL BE THE SEA BREEZE AND OUTFLOW BOUNDARIES COMING IN FROM THE NW. THE RIGHT REAR QUAD OF THE UPPER LEVEL JET AND ITS ASSOCIATED UPPER LEVEL DIVERGENCE WILL IMPACT THE AREA DURING THE PEAK HEATING HOURS. THAT ALONG WITH DECENT SBCAPES AND INSTABILITY AND DECENT LOW LEVEL LAPSE RATES WILL SUPPORT 20-30 POPS. HIGHEST COVERAGE WILL BE FROM BERKELEY TO JENKINS COUNTY WHERE THE BEST BOUNDARY INTERACTION WILL OCCUR. A DEEP OFFSHORE FLOW WILL PREVENT THE SEA BREEZE FROM MAKING HEADWAY TO FAR INLAND...AND THAT ALONG WITH 850 MB TEMPS NEAR 19-20C WILL SUPPORT MAX TEMPS IN THE LOWER AND MIDDLE 90S AWAY FROM THE BEACHES. THICKNESS SUPPORT HIGHER TEMPS...BUT MOS GUIDANCE SHOWS LOWER VALUES SO WILL SPLIT THE DIFFERENCE. SUNDAY...THE MID AND UPPER RIDGE FROM TEXAS WILL BUILD EAST...WITH ITS ASSOCIATED RIDGE AXIS ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE CWFA. WITH A LITTLE MORE LARGE SCALE SUBSIDENCE AND THE MAIN TRIGGERS THE SEA BREEZE AND THE PROXIMITY OF THE LEE SIDE TROUGH...WE HAVE OPTED TO CARRY NO MORE THAN 20 POPS. HOWEVER...SHOULD BOUNDARY INTERACTIONS OCCUR WITH THE WEST AND NW FLOW ALOFT...THERE HIGHER POPS WOULD BE IN ORDER ESPECIALLY INLAND BY LATE IN THE DAY. THERE ARE EVEN SOME INDICATIONS THAT AN ORGANIZED MCS COULD FORM AND IMPACT THE AREA LATE SUNDAY OR SUNDAY NIGHT. WE/LL SEE IF THIS COMES TO FRUITION IN LATER FORECAST CYCLES...BUT FOR NOW HAVE GONE WITH A CONSERVATIVE APPROACH. SIMILAR 850 MB TEMPS AND LOW LEVEL THICKNESS SUPPORTS TEMPS AGAIN IN THE LOWER AND MIDDLE 90S AWAY FROM THE BEACHES. MONDAY...THE MID AND UPPER RIDGE SLIDES SOUTH AHEAD OF THE NEXT TROUGH THAT MOVES INTO THE EAST ALOFT. WITH A NEARBY COLD FRONT TO THE NW...AN INCREASE IN MOISTURE AND MODEST INSTABILITY...WE WILL BUMP POPS UP INTO THE CHANCE RANGE FOR ALL AREAS. DEPENDENT UPON CLOUD COVER IS OUR TEMP FORECAST...BUT GIVEN SOME COMPRESSIONAL HEATING AHEAD OF THE FRONT AND 850 MB TEMPS NEAR 18-20C...TEMPS WILL AGAIN BE ABOVE SEASONAL NORMS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... DETAILS OF THE EXTENDED FORECAST WILL BE HIGHLY DEPENDENT ON THE POTENTIALLY STALLED FRONT ACROSS THE AREA THROUGH AT LEAST THE MID WEEK PERIOD. WITH THE FRONT LIKELY LINGERING IN THE VICINITY BEFORE DISSIPATING...WHILE UPPER RIDGING RETREATS SLIGHTLY TO THE WEST...A MORE UNSETTLED PATTERN COULD PREVAIL. WILL THUS MAINTAIN RAIN CHANCES GENERALLY IN THE 20 TO 30 PERCENT RANGE TUESDAY THROUGH THURSDAY...HIGHEST DURING THE CLIMATOLOGICALLY FAVORED AFTERNOON/EVENING PERIODS. TEMPERATURES ARE EXPECTED TO RUN NEAR TO SLIGHTLY ABOVE NORMAL DURING THIS TIME. ANY TROPICAL SYSTEM FROM THE ATLANTIC IS FORECAST TO BE FAR TO THE SOUTH OF THE LOCAL AREA BY LATE IN THE WEEK. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... THUNDERSTORMS WILL IMPACT KSAV BY 02Z AND THUNDERSTORM OUTFLOW WILL IMPACT KCHS BY THAT TIME. OVERNIGHT...LOW LEVEL MOISTURE COULD SUPPORT A PERIOD OF MVFR OR LOWER VISIBILITY AT BOTH SITES. CBS SHOULD REDEVELOP SATURDAY AFTERNOON. EXTENDED AVIATION OUTLOOK...SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS MAY BRIEFLY REDUCE VSBYS AND/OR CIGS THROUGH THE PERIOD. && .MARINE... THUNDERSTORM OUTFLOW WILL PRODUCE SHIFTING WINDS AND WILL ALTER THE PRESSURE PATTERN ACROSS NEARSHORE WATERS THIS EVENING. THEN... EXPECT SOUTH TO SOUTHWEST WINDS LESS THAN 15 KT OVERNIGHT AS WEAK HIGH PRESSURE IN THE WESTERN ATLANTIC MOVES LITTLE. 2-3 FT SEAS WILL PREVAIL...DOMINATED BY A 7-9 SECOND SE SWELL. SATURDAY THROUGH WEDNESDAY...THE COASTAL WATERS WILL REMAIN ON THE WEST AND NW PERIPHERY OF THE SUB TROPICAL ATLANTIC RIDGE THROUGH THE WEEKEND...RESULTING IN SOUTH TO SW WINDS AT NO MORE THAN 10 OR 15 KT. EVEN WITH A LITTLE SE SWELL...COMBINED SEAS WILL HOLD AT 3 FT OR LESS. A COLD FRONT WILL THEN APPROACH FROM THE NW EARLY NEXT WEEK...AND LATEST INDICATIONS ARE THAT IT WILL STALL OUT IN OR NEAR THE COASTAL WATERS. WE/LL STAY MORE WITH CLIMATOLOGY WHICH SUGGESTS THAT THE FRONT DOESN/T GET THIS FAR SOUTH AND MAKE ADJUSTMENTS IF NECESSARY IN LATER FORECASTS. EITHER WAY...CONDITIONS LOOK TO REMAIN BELOW AND SCA CONDITIONS THROUGH MID WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 19, 3:43 AM EDT, 17 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 343 AM EDT FRI AUG 19 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-200745- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 343 AM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 5:59 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 559 PM EDT FRI AUG 19 2011 GAZ088-100-101-SCZ042-192230- BULLOCH-EFFINGHAM-HAMPTON-SCREVEN- 559 PM EDT FRI AUG 19 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH... EFFINGHAM AND HAMPTON COUNTIES THROUGH 630 PM EDT... AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF WHITE HILL TO PLANTATION AIRPARK...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... CAPTOLO...HUNTERS...KILDARE...NEWINGTON...OLIVER AND SHIRLEY... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3262 8125 3244 8160 3266 8173 3279 8150 TIME...MOT...LOC 2200Z 330DEG 15KT 3271 8148 3263 8161 33
Special weather statement, Aug 19, 6:28 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 628 PM EDT FRI AUG 19 2011 GAZ088-100-101-SCZ042-047-192300- BULLOCH-EFFINGHAM-HAMPTON-INLAND JASPER-SCREVEN- 628 PM EDT FRI AUG 19 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH... EFFINGHAM...HAMPTON AND JASPER COUNTIES THROUGH 700 PM EDT... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SHIRLEY TO HALCYONDALE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... CLYO...EGYPT...KILDARE...NEWINGTON...OLIVER...SHAWNEE...GARNETT... PINELAND...ROBERTVILLE...SCOTIA...SHIRLEY AND TARBORO... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3256 8105 3229 8150 3255 8168 3279 8131 TIME...MOT...LOC 2228Z 325DEG 12KT 3269 8138 3253 8160 33
Special weather statement, Aug 19, 6:46 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
646 PM EDT FRI AUG 19 2011
SCZ043-044-192315-
DORCHESTER-INLAND COLLETON-
646 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
COLLETON COUNTIES THROUGH 715 PM EDT...
AT 645 PM EDT...A STRONG THUNDERSTORMS WAS REPORTED...ALONG A LINE
EXTENDING FROM SIDNEY TO BELLS CROSSROADS...MOVING SOUTHEAST AT 25
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CANADYS...COTTAGEVILLE...DELEMAR CROSSROADS...HENDERSONVILLE...
RITTER...ROUND O...RUFFIN AND WALTERBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3284 8027 3286 8040 3284 8039 3280 8042
3270 8078 3298 8099 3312 8052 3285 8023
TIME...MOT...LOC 2246Z 320DEG 20KT 3304 8055 3294 8087
33Special weather statement, Aug 19, 6:59 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
659 PM EDT FRI AUG 19 2011
GAZ099>101-114>116-192330-
BULLOCH-CANDLER-EFFINGHAM-EVANS-INLAND BRYAN-TATTNALL-
659 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH...CANDLER...EFFINGHAM...BRYAN AND JASPER COUNTIES THROUGH 730
PM EDT...
AT 657 PM EDT...A STRONG THUNDERSTORMS WAS REPORTED...ALONG A LINE
EXTENDING FROM OAKY TO COLLINS...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BELLVILLE...BLITCHTON...BROOKLET...CLAXTON...CLYO...COBBTOWN...
COLLINS...DAISY...DENMARK...EBENEZER...EGYPT...GEORGIA SOUTHERN...
GLENNVILLE...GORDONIA ALTAMAHA STATE PARK...GROVELAND...GUYTON...
HAGAN...KILDARE...LANIER...LEEFIELD...MANASSAS...MARLOW...MENDES...
MIDWAY...NEVILS...PEMBROKE...PINEORA...REGISTER...REIDSVILLE...
RINCON...SHAWNEE...SPRINGFIELD...STILLWELL AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3251 8160 3249 8155 3252 8152 3260 8139
3256 8134 3256 8129 3246 8119 3242 8120
3235 8115 3234 8113 3231 8112 3205 8165
3209 8171 3197 8188 3194 8188 3186 8205
3226 8222
TIME...MOT...LOC 2259Z 334DEG 12KT 3255 8134 3220 8213
33Special weather statement, Aug 19, 7:29 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
729 PM EDT FRI AUG 19 2011
GAZ100-101-115-116-200000-
BULLOCH-EFFINGHAM-EVANS-INLAND BRYAN-
729 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...BULLOCH...
EFFINGHAM AND BRYAN COUNTIES THROUGH 800 PM EDT...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM TUSCULUM TO
EDNA...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BLITCHTON...CLAXTON...DAISY...DENMARK...EDEN...ELLABELL...
GROVELAND...GUYTON...LANIER...MARLOW...MELDRIM...NEVILS...PEMBROKE...
PINEORA AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3226 8199 3245 8139 3223 8120 3216 8130
3206 8167 3209 8171 3205 8176 3205 8181
TIME...MOT...LOC 2329Z 325DEG 12KT 3235 8143 3224 8188
33Special weather statement, Aug 19, 8:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EDT FRI AUG 19 2011
GAZ099-114-115-200115-
CANDLER-EVANS-TATTNALL-
847 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS AND
CANDLER COUNTIES THROUGH 915 PM EDT...
AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR COLLINS...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELLVILLE...CLAXTON...COBBTOWN...COLLINS...GORDONIA ALTAMAHA STATE
PARK...HAGAN...MANASSAS AND REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3224 8188 3207 8193 3195 8219 3199 8222
3218 8219 3223 8222 3234 8224 3236 8225
TIME...MOT...LOC 0047Z 301DEG 12KT 3222 8214The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:53 PM EDT | Special Weather Statement | CHS | Candler, Jenkins | 37 min |
| Aug 20, 3:04 PM EDT | Special Weather Statement | CHS | Bulloch | 26 min |
| Aug 20, 3:21 PM EDT | Special Weather Statement | CHS | Bulloch | 24 min |
| Aug 20, 3:58 PM EDT | Special Weather Statement | CHS | Effingham | 32 min |
| Aug 20, 4:15 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 40 min |
| Aug 20, 2:45 PM EDT | Special Weather Statement | CHS | Allendale | 45 min |
| Aug 20, 2:52 PM EDT | Special Weather Statement | CHS | Berkeley | 38 min |
| Aug 20, 3:29 PM EDT | Special Weather Statement | CHS | Berkeley | 31 min |
| Aug 20, 4:03 PM EDT | Special Weather Statement | CHS | Berkeley | 27 min |
| Aug 20, 4:25 PM EDT | Special Weather Statement | CHS | Berkeley | 35 min |
| Aug 20, 4:30 PM EDT | Special Weather Statement | CHS | Jasper | 30 min |
| Aug 20, 4:40 PM EDT | Special Weather Statement | CHS | Dorchester | 50 min |
| Aug 20, 4:59 PM EDT | Special Weather Statement | CHS | Jasper | 31 min |
| Aug 20, 5:05 PM EDT | Special Weather Statement | CHS | Dorchester | 25 min |
| Aug 20, 5:25 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 43 min |
| Aug 20, 5:49 PM EDT | Special Weather Statement | CHS | Dorchester | 26 min |
| Aug 20, 5:59 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.